# SDR SWIA201438490

- Difficulty date: June 29, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 27,924 hours, 16,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR LIGHTED EMERGENCY LIGHT COVER IS MISSING.  REPLACED THE COVER.
